# SDR ASAA2013111996466

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 28,459 hours, 8,401 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 4818
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 51,341 hours, 26,321 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

COULD NOT START NR 1 ENGINE.  ACFT GROUNDED. CHECKED AND FOUND NR 1 ENG START VALVE STUCK CLOSED.  REPLACED NR 1 ENG START VALVE IAW AMM 80-11-03.  LEAK AND OPS TEST NORMAL.
